# SDR YENA2025070900714

- Difficulty date: July 7, 2025
- Submitted: July 9, 2025
- Operation: Air carrier
- Aircraft: N552JB
- Make and model: Airbus A320-232
- Aircraft serial: 01861
- Aircraft time: 84,295 hours, 30,814 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Clogged
- Location: Zone 900
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#594, STI-EWR. INTMT SMOKE LAVATORY SMOKE WARNING; REF TSM 26-17-00-810-804-A. FOUND LAV'S B AND F LAV EXTRACT FILTERS CLOGGED. REPLACED LAV'S A, B, AND F FILTERS. PERFORMED OPS CHECK WITH NO FAULTS. NO T/S DATA. NO FAULTS FOUND. NO HISTORY. A/C OK TO CONTINUE.
